Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the estimation of variance in unstable condition adjustment models
Royal Institute of Technology Division of Geodesy .
2011 (engelsk)Inngår i: Acta Geodaetica et Geophysica Hungarica, ISSN 1217-8977, E-ISSN 1587-1037, ISSN 1217-8977, Vol. 46, nr 1, s. 71-83Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Estimation of variance in an ordinary adjustment model is straightforward, but if the model becomes unstable or ill-conditioned its solution and the variance of the solution will be very sensitive to the errors of observations. This sensitivity can be controlled by stabilizing methods but the results will be distorted due to stabilization. In this paper, stabilizing an unstable condition model using Tikhonov regularization, the estimations of variance of unit weight and variance components are investigated. It will be theoretically proved that the estimator of variance or variance components has not the minimum variance property when the model is stabilized, but unbiased estimation of variance is possible. A simple numerical example is provided to show the performance of the theory.

|

sted, utgiver, år, opplag, sider
Budapest, 2011. Vol. 46, nr 1, s. 71-83
Emneord [en]
adjustment; minimum variance property; nonlinear condition model; Tikhonov regularization; unbiased quadratic estimator; variance components
HSV kategori
Identifikatorer
URN: urn:nbn:se:hv:diva-5638DOI: 10.1556/AGeod.46.2011.1.6OAI: oai:DiVA.org:hv-5638DiVA, id: diva2:657000
Tilgjengelig fra: 2013-10-17 Laget: 2013-10-17 Sist oppdatert: 2017-12-06bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Eshagh, Mehdi
I samme tidsskrift
Acta Geodaetica et Geophysica Hungarica

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 101 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf